Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

8 days past duphaston and no period but some brown clots

8 days past duphaston and no period but some brown/pink clots I am 27 years had mild pcos and trying to conceive with letroz and got pregnant in 3rd cycle but nothing was seen on USD at 6 weeks other than corpus leutem cyst with internal septation on left ovary and had some slight pain on right side. a)So, DOC gave me methotrexate for abortion on 31 march and on the same day something visibly passed with some blood b)After 12 days(12 april) I had period for 6 days then after 5 days(23-24 april ) had 2 days spotting. c)Now on 2 May I took Duphaston for 10 days(upto 11 may) but no period until now 19 May,however some brown/pink spot is there from past 4 days,also some slight pain is there again on previous site. So, my question is when will period come and what is this slight pain in right side,I have to start ovulation induction medicine to try to conceive. please help
Asked On : Thu, 19 May 2011
Answers:  1 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
welcome to heaalthcare magic.
do not worry you will get your period. after duphaston or any other progesterone given to cause withdrawal bleed your period may be delayed up to 14 days. some times the dose of the medicine is not enough for a particular woman's body n hence it may take upto 14 days for the period to not worry you can start your ovulationinduction once you get your prper periods.
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor